# SDR P5CA2019122760236

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,032 hours, 21,658 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Malfunctioned
- Location: Terrain
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TERRAIN INOPERATIVE IN FLIGHT.  PERFORMED FIM 34-43 FT 805. NO FAULTS ON WEATHER BITE. RAN AN ADJUSTMENT TEST OF THE WEATHER / TERRAIN IAW AMM 34-43-00. NO FAULTS, SYS TESTS GOOD.
